| Model Number |
MM-410320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported textured to smooth implant exchange on right side.The device has been explanted and replaced.Healthcare professional later reported left side "hole, non-specific rupture.".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed a broken-on posterior assessed as an unidentified (tear) opening (shell thickness within spec) and missing shell and orientation dot assessed as inconclusive.Additional observations: ¿ observed 40 mm dark patch edge material inside gel device.¿ crease fold observed on the device.No further actions are required as the device was implanted.
Event or Problem Description